... ankles after walking or standing for several hours. I have elevate my feet, and it takes days for the swelling to go down? The doctors do not know what is causing it; could it be dox. that is the problem? Heart, kidney's are fine after dr. looked at me
I've been taking doxazosin for several years and this past summer I started to have swelling in my?
Added 20 Dec 2010:
I had kidney cancer in my right kidney and had surgery to have the kidney removed about 5 years ago. No other cancer, did not have chemo or radiation. I also have high blood pressure and take Lissinopril 40 mg, to control my blood pressure, which is currently about 125/77. doxazosin dosage is 4mg 1 time a day.
I realize this answer is a bit late but ... swelling of ankles, feet are serious side effects of doxazosin. Since you doctor has already checked everything out.
They things I can think about are... is your blood pressure elevated? Perhaps you need a diuretic. Please discuss with your doctor. If your condition has been resolved then I would appreciate your response as to what conclusion your doctor came to.
with your long history please allow the doctor to know (if he does not know) are you taking anything different? I don't find that particular side effect but with each one of us medications work differently if you do have further effects please discuss this with the doctor I care and want you to be well sorry I couldn't do a better job giving you the answer you need
- Doxazosin Information for Consumers
- Doxazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 1 answer
How can I taper off percocet ? I started taking percocet this past summer when I had sever back pain
Posted 16 Feb 2010 • 2 answers
Posted 16 Jan 2011 • 1 answer
I have been taking novasc 5mg for past 17 years I used to see the doctors and complain to them about
Posted 1 Dec 2011 • 1 answer
Posted 9 Mar 2012 • 1 answer